... bad. Feel like Ive climbed half way up Everest ans dont want to turn around. How long will I feel like this,would anyone know? Pixie x
welcome to the site Pixie. I don't want to upset you at all, but 12 mgs is way too high to jump off at, subs are a long acting opiate replacement and you may feel was for several weeks to a couple of months if you don't get some more subs. You HAVE to taper it down, sometime people can jump at 2 mgs but 12 mgs is way too high. I said that not knowing how long you have been on it, but trust me on this. Call ur dr, or say a huge Prayer to St. Anthony that you find it. You can safely and comfortably taper, but you would need some to do it. Please call your subs dr and get an emergency refill, even if dr will only call you in a few, til you can get in, you can take 4 mgs each morning and go 36 hours between doses to stretch it out. Hope you find it, St Anthony is known to help people find lost things. Patti
I just want to support you and keep you lifted up. We are here most days, most hours day and night. Please be sure to come here often for any support or questions that you may have. If I don't have an answer for you, I will find someone that does. Pattishan is very experienced with subs and has a lot of personal wisdom as well as learned wisdom regarding this topic. She is a great person, very caring and willing to help any way she can. I will help all that I can, too. Sometimes an ear is help enough and I have that..well, two actually. :D
Hang in here with us!
Hi pixiepickle... dittos on welcome to the site and dittos to what patti and Jilly said.They r a wealth of good knowledge and support.
Am not sure if subs can b called n... depends on what state u live in. But call anyway and do whatever it takes to get n to c your doc. He-she hopefully will understand especially if u tell them that u r n wd. So sorry for your predicament.
Good luck... . Please update us. Pup
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 28 answers
I have just stopped taking about 80mg/day of morphine and switched to about 4 mg/day of Suboxone. I?
Posted 21 Nov 2009 • 1 answer
Posted 28 Feb 2010 • 1 answer
Posted 3 Jan 2011 • 3 answers
Posted 15 May 2011 • 3 answers